# SDR WRNA201300004

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 60,298 hours, 15,441 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11501266
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB AT ABOUT 17000FT MANIFOLD FAILURE NR 3 ALERT AND 18500FT MANIFOLD FAILURE NR 1 ALERT.  FUEL DUMPED TO MLW AND ACFT RTB (MIA) WITH NO INCIDENT.  REMOVED AND REPLACED PSC NR 1 AND NR 2 IAW MD11 AMM 36-10-02.  RTS ON PSC NR 1 & NR 2 PASSED IAW MD11 AMM 36-10-02.  PERFORMED PNEUMATIC OP CHECK AT MAX POWER IAW MD11 AMM 36-00-03 AND NO DEFECTS NOTED.  PERFORMED PNEUMATIC SYSTEM PRESSURE DECAY CHECK WITH ENGINES RUNNING IAW MD11 AMM 36-00-02 AND NO DEFECTS NOTED.  ENVIRONMENTAL SYSTEM CONTROLLER AUTO MODE INOP - OK IN MANUAL.  TRANSFERRED TO DMI 8368 IAW MEL 21-08-1-1 CAT C EXP 02/14/13.  MAINTENANCE PROCEDURES ACCOMPLISHED.
